# SDR AALA20020317

- Difficulty date: March 16, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1954 - AFTER TAKEOFF DFW, RETURNED TO DFW DUE TO SMOKE AND BURNING RUBBER SMELL IN CABIN.  LANDED DFW OVERWEIGHT WITHOUT INCIDENT.  TIGHTENED APU OIL COOLER LINE.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
